# SDR SWIA2020040149858

- Difficulty date: February 21, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. BAGGAGE BAY DOOR FWD LOWER STOP #1, FWD UPPER STOP #4, AFT LOWER STOP #5 AND UPPER AFT STOP #8 ARE CHAFFED.        (C-CHECK)   RO:3/29/2020REMOVED AND REPLACED CHAFED FWD. BAGGAGE BAY DOOR FWD LOWER STOP #1, FWD UPPER STOP #4, AFT LOWER STOP #5 AND UPPER AFT STOP #8, REF CRJ700 SRM. COMPLIED WITH ADJUSTMENT OF DOOR STOP BOLTS, REF CRJ700 AMM. STEPS 1 THRU 4.A PARA (9). PERFORMED OP'S TEST OF FWD BAGGAGE BAY DOOR PER CRJ700 AMM. OPERATIONAL TEST OF THE FWD BAGGAGE BAY DOOR GOOD. OPERATIONAL TEST OF THE FWD BAGGAGE BAY DOOR WARNING SYSTEM GOOD.
